# SDR ASOA2015071313418

- Difficulty date: July 13, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 35,328 hours, 32,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501251
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 625, LT UPPER OBLIQUE ANGLE IS CRACKED.  REMOVED  IAW SRM 51-42-21.  INSTALLEDIAW SRM 51-42-21 AND PAINTED SRM 51-21-16.
